# SDR 98FDEA00328

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING REAR SPAR LOWER CHORD, WS 207.  CORROSION WAS REMOVED AREA APPROX 7 WIDE, HEIGHT .625, .25 DEPTH. REPAIRED PER SRM 57-10-6, FIG 2, SHEET 4 AREA WAS NOT CHECKED AND NO CRACKS FOUND.
